# SDR V0XR413Y113010005

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 14,206 hours, 10,022 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) FLOOR SILL STA 280-319 RT CORRODED. REMOVED, DRILLED AND INSTALLED FLOOR SILL FS 280.00-319.7, RT SIDE IAW SRM 51-42-06: 51-40-06: 51-40-11: 51-42-10: 51-42-20: 51-45-00: 51-21-11: 51-23-00. W/C 2083.
